Աստղաֆիզիկա =Астрофизика =Astrophysics

Асимптотическое подобие в задачах о переносе резонансного излучения в линейно расширяющихся средах. I. Ядра интегральных уравнений, вероятности выхода фотонов

Грачев, С. И. (1985) Асимптотическое подобие в задачах о переносе резонансного излучения в линейно расширяющихся средах. I. Ядра интегральных уравнений, вероятности выхода фотонов. Աստղաֆիզիկա, 23 (2). pp. 323-336.

[img]
Preview
PDF
Download (1941Kb) | Preview
    Item Type: Article
    Additional Information: Asymptotic scaling in the problems of resonance radiation transfer in linearly expanding media. I. Kernels of integral equations, photon escape probabilities.
    Uncontrolled Keywords: Grachev S. I.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Aug 2013 10:19
    Last Modified: 30 Aug 2013 10:19
    URI: http://astro.asj-oa.am/id/eprint/2638

    Actions (login required)

    View Item